RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 2, Pages 163–169 (Mi mz4415)  

This article is cited in 3 scientific papers (total in 3 papers)

Lieb–Thirring Inequality for $L_p$ Norms

S. V. Astashkin

Samara State University

Abstract: In this paper, we obtain the Lieb–Thirring inequality for $L_p$-norms. The proof uses only the standard apparatus of the theory of orthogonal series.

Keywords: Lieb–Thirring inequality, $L_p$-norm, orthonormal system, orthogonal series, Marcinkiewicz theorem, Fourier multiplier, Rademacher function

DOI: https://doi.org/10.4213/mzm4415

Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:2, 145–151

Bibliographic databases:

UDC: 517.5
Received: 31.05.2007
Revised: 28.08.2007

Citation: S. V. Astashkin, “Lieb–Thirring Inequality for $L_p$ Norms”, Mat. Zametki, 83:2 (2008), 163–169; Math. Notes, 83:2 (2008), 145–151

Citation in format AMSBIB
\Bibitem{Ast08}
\by S.~V.~Astashkin
\paper Lieb--Thirring Inequality for $L_p$ Norms
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 2
\pages 163--169
\mathnet{http://mi.mathnet.ru/mz4415}
\crossref{https://doi.org/10.4213/mzm4415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2431578}
\zmath{https://zbmath.org/?q=an:1159.46017}
\elib{http://elibrary.ru/item.asp?id=13575682}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 2
\pages 145--151
\crossref{https://doi.org/10.1134/S0001434608010173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254056300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849091980}


Linking options:
  • http://mi.mathnet.ru/eng/mz4415
  • https://doi.org/10.4213/mzm4415
  • http://mi.mathnet.ru/eng/mz/v83/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Barsegyan, “On the Possibility of Strengthening the Lieb–Thirring Inequality”, Math. Notes, 86:6 (2009), 753–766  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. S. Barsegyan, “Applications of Inequalities of Lieb–Thirring Type to Spectral Theory”, Math. Notes, 88:2 (2010), 160–164  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Barsegyan D.S., “O vozmozhnosti usileniya neravenstva Liba–Tirringa dlya sistem funktsii spetsialnogo vida”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 3, 3–10  mathscinet  zmath  elib
  • Number of views:
    This page:245
    Full text:74
    References:37
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019